# SDR CALA2025080807487

- Difficulty date: June 2, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 76,682 hours, 28,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TRANSITION PANEL FROM BS 727F - 767 WAS CORRDOED.   REMOVED CORROSION ON AFT CARGO RT TRANSITION PANEL BS 727E+10 - 767 IAW SRM 51-10-02. ORIGINAL THICKNESS .040, REMOVED UP TO .025 REMAINING .015,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2,  REMOVED AFT CARGO RT TRANSITION PANEL IAW SRM 51-40-02, LOCATED AND DRILLED NEW TRANSITION PANEL AND ONE SPLICE IAW SRM 51-40-05, & SRM 53-00-53-2R-5.  ALODINED AND PRIMED TRANSITION PANEL & SPLICE IAW SRM 51-20-01. ASSEMBLED TRANSITION PANEL AND SPLICE IAW  SRM 51-40-02. INSTALLED NEW  TRANSITION PANEL ASSY  IAW SRM 51-40-02, AND SRM 53-00-53-2R-5.
